USMLE Forums - View Single Post - Repeated USMLE Questions Step 1- 210 Pharmacology
View Single Post
  #1  
Old 12-02-2019
sohag100 sohag100 is offline
USMLE Forums Master
 
Steps History: 1+CK+CS+3
Posts: 1,314
Threads: 1256
Thanked 195 Times in 173 Posts
Reputation: 205
Default Repeated USMLE Questions Step 1- 210 Pharmacology

A 23-year-old man who takes anti-mycobacterial therapy for pulmonary tuberculosis presents to the clinic because of recent visual disturbance and pain with movement of his left eye. On examination, there is tenderness to the pressure of the left eye and a blind spot at the center of vision. Fundus examination reveals pale optic disc.
What is the most likely etiology of this patientís visual symptoms?
A-As a complication of tuberculosis
B-A side effect of isoniazid
C-A side effect of rifampin
D-A side effect of ethambutol
E-A side effect of pyrazinamide
Answer
Reply With Quote